# SDR UPS00832922

- Difficulty date: May 30, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 76,822 hours, 23,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, INTERCOSTAL CRACKED FWD OF BULKHEAD 680 ATTACHED TO STR 23L.  FOUND MAT ID 7075 F6 .016 PO NR 322196 FOR ZEE ANGLE -25 IAW DC8 DWG 57 03478.  FAB NEW ZEE ANGLE -25 IAW DC8 DWG 5703478, ALODINED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED ZEE ANGLE IAW DC8 SRM 51-1-21A.
